# SDR FDEA201712293472

- Difficulty date: December 29, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 79,031 hours, 39,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HOLD OPEN LOCK IS VERY STIFF TO OPERATE.  IAW AMM: 52-11-08-8, ADJUSTED THE L1 DOOR HOLD OPEN LOCK AMM 52-11-08-4-0 AND ALIGNED THE PAX DOOR HOLD OPEN LOCK IAW AMM 52-11-08-8-0.    OPS CHECKED NORMAL.
